It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Heart Disorders Message Board

  • Question abt Side Effects

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 05-07-2006, 09:52 PM   #1
    April91
    Junior Member
    (female)
     
    April91's Avatar
     
    Join Date: May 2006
    Location: USA
    Posts: 10
    April91 HB User
    Question abt Side Effects

    I'm new to this board and have a question. Several weeks ago, I was put on Lipitor, Plavix, Lisinopril, Metoprolol, and aspirin after having several stent implants. Since taking these meds, I have had the most bizarre side effects that my Dr. says is not caused by any of them. The effects are:
    1. Cold feeling to various parts of my body (even when it's not cold)
    2. Icy-Hot feeling on parts of body (feels something little like a sunburn). When I get this, it's almost like my breath is cold too & my nose is cold (weird).
    3. Tired, foggy feeling -
    The above symptons almost occur like clockwork during the day...they come and go but are worse around dinner time for some reason (as if whichever drug is causing them are time released). I stopped the Lipitor 3 days ago because I heard such terrible things abt it but I am still having the same symptons...Can anyone shed some light? Thanks!

    Last edited by April91; 05-07-2006 at 09:53 PM.

     
    Sponsors Lightbulb
       
    Old 05-08-2006, 12:32 AM   #2
    shazz99
    Junior Member
    (female)
     
    shazz99's Avatar
     
    Join Date: Jun 2005
    Posts: 20
    shazz99 HB User
    Re: Question abt Side Effects

    HI I had the sunburn feeling my whole body felt like it was going to combust and it was the plavix but when it firt started it was like a mild case of sunburn and then it built up after a week of having my stent it was so bad.
    It was proven to be the plavix.

    I hope this helps

    shazz

     
    Old 05-08-2006, 09:30 PM   #3
    April91
    Junior Member
    (female)
     
    April91's Avatar
     
    Join Date: May 2006
    Location: USA
    Posts: 10
    April91 HB User
    Re: Question abt Side Effects

    Thanks Shazz...Can you tell me if it got any better?

     
    Old 05-08-2006, 11:33 PM   #4
    shazz99
    Junior Member
    (female)
     
    shazz99's Avatar
     
    Join Date: Jun 2005
    Posts: 20
    shazz99 HB User
    Re: Question abt Side Effects

    I can never have plavix again after I stopped taking the drug i got better i had to take warifen thank god i am off that now.

    I hope you work it out my body is very senstive to all meds at the moment i dont take anything at all because of side effects even asprin causes problems but i am sure i have another blockage and i am due to have another anigogram soon so i can get on top of it before it gets me.

    shazz

    Last edited by shazz99; 05-08-2006 at 11:35 PM.

     
    Old 05-09-2006, 04:59 AM   #5
    Lenin
    Senior Veteran
    (male)
     
    Lenin's Avatar
     
    Join Date: Nov 2004
    Posts: 8,456
    Lenin HB UserLenin HB UserLenin HB UserLenin HB UserLenin HB UserLenin HB User
    Re: Question abt Side Effects

    With Plavix I had daily nose bleeds for the 60 days I took it. It can cause internal bleeds anywhere in the body so I am too frightened of it to try it ever again...I too will do aspirin-warfarin if I need any more stents <pray got never.>

    ILuvMaxx,
    The "3. tired foggy feeling" is probably caused by the metoprolol. Why exactly are you taking it? If only for hypertension, you might be able to dispense with it but if for angina or cardiomyopathy, then you might need to live with beta blocker side-effects.

     
    Old 05-09-2006, 02:58 PM   #6
    April91
    Junior Member
    (female)
     
    April91's Avatar
     
    Join Date: May 2006
    Location: USA
    Posts: 10
    April91 HB User
    Re: Question abt Side Effects

    Thanks Shazz and Lenin...I'm taking the Metoprolol for high blood pressure and (I guess) because I had several stents put in 3 weeks ago. Have to have 2 more put in tomorrow morning. I am not looking forward to that at all but, to be honest, the meds are worse than the cath procedure.

     
    Old 05-09-2006, 04:05 PM   #7
    shazz99
    Junior Member
    (female)
     
    shazz99's Avatar
     
    Join Date: Jun 2005
    Posts: 20
    shazz99 HB User
    Re: Question abt Side Effects

    Hey good luck with everything hope it all goes well for you.

    shazz

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Someone help please ..chemo side effects sophie56 Cancer: Breast 8 06-12-2010 06:46 PM
    Question about metoprolol side effects... cubeus19 Heart Disorders 1 01-26-2010 05:46 PM
    Question about joint pain? Glojer Lupus 25 01-22-2006 08:34 AM
    Enhancement Drug Question? FairyMagick Pain Management 15 12-14-2005 08:43 PM
    from Cymbalta to Lexapro... question about antidepressants NickName Fibromyalgia 12 05-21-2005 03:08 PM
    Question about methadone cajunboy Pain Management 15 04-02-2005 05:13 PM
    recently diagnosed, & confused also have a question about medicaiton liz14 Lupus 6 01-03-2005 07:19 AM
    Back On Meds...question??? Pamela12 Depression 21 09-20-2004 12:17 PM
    question about antibiotics and when side effects occur luvmyboys Open to All Other Health Topics 7 01-22-2004 04:10 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 02:36 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!